Advertisement

Mathematische Annalen

, Volume 317, Issue 3, pp 567–583 | Cite as

Harnack inequality for nonlinear harmonic spaces

  • Abderrahman Boukricha
Original article
Mathematics Subject Classification (1991): 31C45, 31D05, 35G30, 35K60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Abderrahman Boukricha
    • 1
  1. 1.Département de Mathematiques, Faculté des Sciences de Tunis. Campus Universitaire, 1060 Tunis, Tunisia (e-mail: aboukricha@fst.rnu.tn) TN

Personalised recommendations